Open Access
Wuhan Univ. J. Nat. Sci.
Volume 27, Number 4, August 2022
Page(s) 273 - 280
Published online 26 September 2022
  1. Robinson C V. Spherical theorems of Helly type and congruence indices of spherical caps[J]. Amer J Math, 1942, 64: 260-272. [CrossRef] [MathSciNet] [Google Scholar]
  2. Horn A. Some generalizations of Helly's theorem on convex sets[J]. Bull Amer Math Soc, 1949, 55: 923-929. [CrossRef] [MathSciNet] [Google Scholar]
  3. Katchalski M. A Helly type theorem on the sphere[J]. Proc of Amer Math Soc, 1977, 66(1) :119-122. [CrossRef] [MathSciNet] [Google Scholar]
  4. Baker M J C. A spherical Helly-type theorem[J]. Pacific J of Math, 1967, 23(1): 1-3. [CrossRef] [MathSciNet] [Google Scholar]
  5. Danzer L, Grünbaum B, Klee V. Helly's theorem and its relatives convexity[J]. Proc of Symp in Pure Math, 1963, 7: 99-180. [CrossRef] [Google Scholar]
  6. Cattle R W, Randow R, Stone R E. On spherically convex sets and Q-matrices[J]. Lin Alg and Its Appl, 1981, 41: 73-80. [CrossRef] [Google Scholar]
  7. Drezner Z, Wesolowsky G O. Minimax and maximin facility location problems on a sphere[J]. Naval Res Logist Quart, 1983, 30: 305-312. [CrossRef] [MathSciNet] [Google Scholar]
  8. Besau F, Schuster F E. Binary operations in spherical convex geometry[J]. India Univ Math J, 2016, 65(4): 1263-1288 [CrossRef] [Google Scholar]
  9. Das P, Chakraborti N R, Chaudhuri P K. Spherical minimax location problem[J]. Comput Optim Appl, 2001, 18: 311-326. [CrossRef] [MathSciNet] [Google Scholar]
  10. Lassak M. Width of spherical convex bodies[J]. Aequationes Math, 2015, 89: 555-567. [CrossRef] [MathSciNet] [Google Scholar]
  11. Ferreira O P, Iusem A N, Nemeth S Z. Projections on to convex sets on the sphere[J]. J Glob Optim, 2013, 57: 663-676. [CrossRef] [Google Scholar]
  12. Ferreira O P, Nemeth S Z. On the spherical convexity of quadratic functions[J]. J Glob Optim, 2019, 73: 537-545. [CrossRef] [Google Scholar]
  13. Gao F, Hug D, Schneider R. Intrinsic volumes and polar sets in spherical space[J]. Math Notae, 2003, 41:159-176. [Google Scholar]
  14. Zhou X, Guo Q. Compositions and transformations on compositions and transformations on spherical convex sets[J]. Wuhan Univ J of Nat Sci, 2020, 25(4): 277-285. [Google Scholar]
  15. Ferreira O P, Iusem A N, Nemeth S Z. Concepts and techniques of optimization on the sphere[J]. TOP, 2014 , 22(3):1148-1170. [CrossRef] [MathSciNet] [Google Scholar]
  16. Guo Q, Peng Y L. Spherically convex sets and spherically convex functions[J]. J of Conv Anal, 2021, 28(1): 103-122. [Google Scholar]
  17. Guo Q. Convexity theory on spherical spaces(I) [J]. Sci China: Math(A), 2020, 50(12): 1745- 1772(Ch). [Google Scholar]
  18. Shao Y C, Guo Q. An analytic approach to spherically convex sets in Formula [J]. J of Math (China), 2018, 38 : 473-480(Ch). [Google Scholar]
  19. Zhang Y, Guo Q. Properties and criterions of spherically convex functions[J]. J Suzhou Univ of Sci and Tech (Nat Sci), 2022, 39(1): 21-26+46(Ch). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.